# SDR AALA202510062495

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 47,900 hours, 20,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH OF THE FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHTS NEED REPLACEMENT. REMOVE AND REPLACED 2EA BATTERY  (AALA202510061881) (AALA202510062495) INSIDE OF THE EMERGENCY FLASHLIGHT. PER JOB CARD 08C20025008. OPERATIONAL CHECK GOOD.
